# SDR MWEA040147

- Difficulty date: August 12, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D217C
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 39361901
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD AND AFT GALLEY SERVICE DOOR GIRT BAR LATCH SUPPORT FITTINGS ARE CORRODED BEYOND REPAIR.  FABRICATED AND INSTALLED FITTINGS.
